Share:


Multiplicity results for the Neumann boundary value problem

Abstract

We provide multiplicity results for the Neumann boundary value problem, when the second order differential equation is of the form x” = f(x).


First Published Online: 14 Oct 2010

Keyword : critical points, multiple solutions, homoclinic solutions

How to Cite
Atslega, S. (2007). Multiplicity results for the Neumann boundary value problem. Mathematical Modelling and Analysis, 12(2), 179-186. https://doi.org/10.3846/1392-6292.2007.12.179-186
Published in Issue
Jun 30, 2007
Abstract Views
50
PDF Downloads
28